# SDR QXEA0002798

- Difficulty date: September 26, 2000
- Submitted: October 10, 2000
- Operation: Air carrier
- Aircraft: N368PH
- Make and model: Dhav DHC8202
- Aircraft serial: 512
- Aircraft time: 5,128 hours, 7,046 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YXX- VERTICAL STABILIZER SHROUD AND RUDDER SKIN DAMAGED ON RIGHT HAND SIDE AT RIB 12.  REPAIRED IAW DHC-8 SRM 51-40-11, PAGE 1-4, SRM 51-40-00, PAGE 1-6, AND SRM 55-40-28.
